# SDR AUS20020913

- Difficulty date: August 5, 2002
- Submitted: September 6, 2002
- Operation: General aviation
- Make and model: Cessna 172M
- Engine: Lyc O320E2D
- Propeller: Amtr C8289
- System (JASC): 2700 · Flight Control System
- Part: Cable
- Part number: 051010544
- Condition: Corroded
- Location: Flight Control S
- Component: Flight Control S
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CONTROL CABLE CORRODED WITH APPROXIMATELY 50% OF THE STRANDSBROKEN/FRAYED.
